# SDR SWAA2020071495057

- Difficulty date: June 23, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL; 241DF; FORWARD RIGHT HAND CORNER IS DELAMINATED.  PASSENGER CABIN FLOOR PANEL 241DF WITH FORWARD RIGHT HAND CORNER DELAMINATION WAS REPLACED WITH A SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE PER SRM 51-10-02-0G-0 PARA 9A(1).
